Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:5
  • preuzimanja u poslednjih 30 dana:4

Sadržaj

članak: 1 od 1  
2021, vol. 25, br. 1, str. 57-62
A note on identities with derivations in prime rings
(naslov ne postoji na srpskom)
Aligarh Muslim University, Department of Mathematics, Aligarh, India

e-adresanu.rehman.mm@amu.ac.in
Projekat:
This research is supported by the National Board of Higher Mathematics (NBHM), India, Grant No. 02011/16/2020 NBHM (R. P.) R & D II/7786

Ključne reči: Ideal; Martindale ring of quotients; prime ring; generalized polynomial identity (GPI)
Sažetak
(ne postoji na srpskom)
The present paper's primary purpose is to study the connection between commutativity of rings and the behavior of its derivations in prime rings.
Reference
Beidar, K.I., Martindale, W., Mikhalev, A.V. (1996) Rings with Generalized Identities. Pure and Applied Mathematics, 196
Chuang, C. (1988) GPIs having coefficients in Utumi quotient rings. Proceedings of the American Mathematical Society, 103(3): 723-728
Giambruno, A., Goncalves, J.Z., Mandel, A. (1994) Rings with algebraic n-Engel elements. Communications in Algebra, 22(5): 1685-1701
Herstein, I.N. (1957) A Condition for the Commutativity of Rings. Canadian Journal of Mathematics, 9: 583-586
Huang, S. (2011) Derivations with engel conditions in prime and semiprime rings. Czechoslovak Mathematical Journal, 61(4): 1135-1140
Jacobson, N. (1945) Structure Theory for Algebraic Algebras of Bounded Degree. Annals of Mathematics, 46(4): 695-707
Kharchenko, V.K. (1978) Differential identities of prime rings. Algebra and Logic, 17(2): 155-168
Lanski, C. (1993) An Engel condition with derivation. Proceedings of the American Mathematical Society, 118(3): 731-734
Lee, T.K. (1992) Semiprime rings with differential identities. Bulletin of the Institute of Mathematics Academia Sinica, 20: 27-38
Martindale, W.S. (1969) Prime rings satisfying a generalized polynomial identity. Journal of Algebra, 12(4): 576-584
Raza, M.A., Rehman, N. (2017) A note on an Engel condition with derivations in rings,. Creative Mathematics and Informatics, 26 (1), 19-27
Rowen, L. (1980) Polynomial identities in ring theory. Pure and Applied Mathematics, Vol. 84
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor2101057R
primljen: 01.07.2019.
revidiran: 20.02.2020.
revidiran: 11.11.2020.
prihvaćen: 28.11.2020.
objavljen onlajn: 16.03.2021.
objavljen u SCIndeksu: 16.04.2021.
Creative Commons License 4.0

Povezani članci

Matematički vesnik (2013)
On right ideals and derivations in prime rings with engel condition
Dhara Basudeb, i dr.

Kragujevac J Mathematics (2017)
On generalized derivation in rings and Banach algebras
Raza M.A., i dr.